# SDR FDEA202503140411

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5327534920000
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR64 CROSSBEAM BETWEEN Y953 AND   Y1456 REQUIRES EVALUATION FOR CONFORMITY THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT FR64 CROSSBEAM BETWEEN Y953   AND Y1456 WAS EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600F SRM 53-17-15-201-2 FIG 202. THE EA 6-5310-T0382719 WAS ISSUED TO PROVIDE FAA FORM 8110-3 APPROVAL AND LEAVE THE EXISTING REPAIR AS IS.  THE REPAIR WAS CATEGORY "B" DUE TO AWAITING FURTHER DT APPROVAL WITHIN 12-MONTHS. THE REPAIR TRACKED BY ENMDS. AND THE REPAIR WAS   CALSSIFIED AS "MAJOR" PER GMM 6-2-100. SEE WRI 53106987 FOR WORK DETAILS.
